# SDR SIMA202409107001

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N750BD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 46,146 hours, 28,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD POP FROM UNDERNEATH FLIGHT DECK SUSPECT IT CAME FROM BAG IN CARGO COMPARTMENT EMERGENCY DECLARED. PERFORMED GVI OF CARGO COMPARTMENT AND WALK AROUND IAW 05-50-00 AMM NO DEFECTS NOTED AT THIS TIME
